# SDR MASA200500141

- Difficulty date: February 21, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 7,186 hours, 6,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14565200406
- Condition: Eroded
- Location: Leading Edge
- Part time: 7,186 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK LEADING EDGE II ON RT WING IS ERODED OUT OF LIMITS.  DAMAGE HAS BEEN BLENDED IAW SRM 57-40-00, REMAINING MATERIAL IS ACCEPTABLE IAW EMBRAER ENGINEERING DOCUMENT IC2005-145/0934.
